# SDR DHL9880699C

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 56535681
- Condition: Chipped
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UNDER WING FAIRING HAS EDGE PANEL CHIPPED OFF.  REMOVED AND REPLACED DAMAGED PANEL PER SRM 51-1-15.
